I had H pilory on 2004. I did the entire antibiotic treatment. On 2006 after a blood test I had H pylory again. Now in 2009I had an endoscopy done and I have H pylory again Im drinking the antibiotic again. Im tire of taking antibiotics for this bacteria. I would like to know if after the antibiotics treatment if it will have it again ?
Check your water source. Also think through any ways that you could be contaminated via a fecal-to-oral transmission.
In addition, after finishing the antibiotics (typically it's 2 antibiotics and acid suppression meds at the same time) and waiting a specified period of time, do the breath test and make sure you've wiped out the existing infection. Sometimes the antibiotics don't work and you can't assume just because you took the meds you're free of H. pylori.
Yea. I was dianosed with H pylori in May a day after our wedding by a simple blood test. I took the Proton pump (antibiotics) and am still having issues. Went to a specialist and he said that the h pylori wasn't causing the gastritis which puzzled me. Am going to see a new specialist and hopefully he'll find out if I still have h pylori and if it's still the thing that is causing me the discomfort and pain.
I don't understand why they sell the antibiotics if they don't work on some individuals. I feel doctors does not have an specific reason Accordingly to them it works but why it keeps coming back.? I'm not drinking them again if theirs a third time. The antibiotics have given me to many side effects. I feel the antibiotic company is getting a good sum of money. Lots of human being are taken this Prevpac treatment. Accordingly to them it works but why it keeps coming back.,
What issues do experience after prevpac? It is being one year since I went through H.Pylori treatment and now left with many side effects. I went through many possible tests and doctors and nobody can confirm what exactly wrong with me.
I also tried different kinds of probiotics with no success.
Does anyone have any siggestions?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.